Líneas de investigación:
Geometría de espacios de Banach. Espacios de Orlicz y espacios invariantes por reordenamiento.
Interpolación de operadores. Operadores positivos. Mayoración de operadores.
Enlaces con el grupo de investigación: ENLACE

Artículos publicados:

Henández, Francisco L.; Ruiz, César and Sanchiz, Mauro , Weak compactness in variable exponent space, to appear in J.  Func. Analysis Volume 281, Issue 6, ( 2021), 1-23.
https://doi.org/10.1016/j.jfa.2021.109087

Flores, Julio ; Henández, Francisco L. ; Ruiz, César and Sanchiz, Mauro , On the structure of variable exponent spaces, Indagationes Math. 31 (2020) 831-841.
https://doi.org/10.1016/j.indag.2020.02.001

Ruiz, César; Sánchez, Víctor M. , Variable Exponent Lebesgue spaces which are not Riesz isomorphic to their own square,  RACSAM 114:84 (2020).
https://doi.org/10.1007/s13398-020-00818-2.

Ruiz, César; Sánchez, Víctor M. , Subprojective Nakano spaces,  J. Math. Anal. Appl. 458 (2018) 332-344.
https://doi.org/10.1016/j.jmaa.2017.09.014

F.L. Hernández , C. Ruiz, Corrigendum to “Averaging and orthogonal operators on variable
exponent spaces $L^p(·)(\Omega )” [J. Math. Anal. Appl. 413 (1) (2014) 139–153], J. Math. Anal. Appl. 435 (2016), pp. 1018-1019.
http://dx.doi.org/10.1016/j.jmaa.2015.10.068

Hernández, Francisco L.; Ruiz, César ; Sánchez, Víctor M. ,  Spaceability and operators ideals,   J. Math.Anal.Appl. 431 (2015), pp. 1035-1044
http://dx.doi.org/10.1016/j.jmaa.2015.06.025

Ruiz, César; Sánchez, Víctor M. ,  Nonlinear subset of functions spaces and spaceability,  Linear Algebra Appl. 463 (2014) 56-67.
  http://dx.doi.org/10.1016/j.laa.2014.09.005

Hernández, Francisco L.; Ruiz, César , Averaging  and orthogonal operators on variable  exponent spaces $\lpv$,
J. Math.Anal.Appl.413(2014)139–153. (http://dx.doi.org/10.1016/j.jmaa.2013.11.048).

Lopez-Abad, J.; Ruiz, CésarTradacete, Pedro, The convex hull of a Banach-Saks set, J.  Func. Analysis 266 (2014) 2251–2280.

Hernández, Francisco L.; Ruiz, César, $l_q$-structure of variable exponent spaces, J. Math. Anal. Appl. 389 (2012), 899-907.
doi:10.1016/j.jmaa.2011.12.033

Flores, Julio; Ruiz, César Domination by positive Banach-Saks operators Studia Math. 173 (2006), no. 2, 185–192.

Flores, Julio; Ruiz, César Domination by positive narrow operators. Positivity 7 (2003), no. 4, 303–321.

Acosta, María D.; Ruiz, César Norm attaining operators on some classical Banach spaces. Math. Nachr. 235 (2002), 17–27.

Ruiz, César On the structure of Rosenthal’s space $X\sb \phi$ in Orlicz function spaces. Rocky Mountain J. Math. 27 (1997), no. 4, 1223–1238.

García del Amo, A.; Hernández, F. L.; Ruiz, C. Disjointly strictly singular operators and interpolation. Proc. Roy. Soc. Edinburgh Sect. A 126 (1996), no. 5, 1011–1026.

Hernández, Francisco L.; Ruiz, César On Musielak-Orlicz spaces isomorphic to Orlicz spaces. Comment. Math. Prace Mat. 32 (1992), 55–60.

Hernández, Francisco L.; Ruiz, César Universal classes of Orlicz function spaces. Pacific J. Math. 155 (1992), no. 1, 87–98.

Peirats, Vicente; Ruiz, César On $l\sp p$-copies in Musielak-Orlicz sequence spaces. Arch. Math. (Basel) 58 (1992), no. 2, 164–173.

Ruiz, César On subspaces of Orlicz function spaces spanned by sequences of independent symmetric random variables. Function spaces (Pozna\’n, 1989), 41–48, Teubner-Texte Math., 120, Teubner, Stuttgart, 1991.

Ruiz, C. On a class of universal Orlicz function spaces. 18th Winter School on Abstract Analysis (Srní, 1990). Acta Univ. Carolin. Math. Phys. 31 (1990), no. 2, 95–100.